Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the frequency of small fractional parts in certain real sequences.
HTML articles powered by AMS MathViewer

by William J. LeVeque PDF
Trans. Amer. Math. Soc. 87 (1958), 237-260 Request permission
    H. Cramér, Methods of mathematical statistics, Princeton University Press, 1946.
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • Wassily Hoeffding and Herbert Robbins, The central limit theorem for dependent random variables, Duke Math. J. 15 (1948), 773–780. MR 26771
  • A. Khintchine, Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen, Math. Ann. 92 (1924), no. 1-2, 115–125 (German). MR 1512207, DOI 10.1007/BF01448437
  • A. Khintchine, Zur metrischen Kettenbruchtheorie, Compositio Math. 3 (1936), 276–285 (German). MR 1556944
  • A. Kolmogoroff, Über das Gesetz des iterierten Logarithmus, Math. Ann. 101 (1929), no. 1, 126–135 (German). MR 1512520, DOI 10.1007/BF01454828
  • P. Lévy, Sur le développement en fraction continue d’un nombre choisie au hasard, Comp. Math. vol. 3 (1936) pp. 286-303. —, Théorie de l’addition des variables aléatoires, Paris, Gauthier-Villars, 1937.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00
  • Retrieve articles in all journals with MSC: 10.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 87 (1958), 237-260
  • MSC: Primary 10.00
  • DOI:
  • MathSciNet review: 0095814